On entropy of patterns given by interval maps

Tom 162 / 1999

Jozef Bobok Fundamenta Mathematicae 162 (1999), 1-36 DOI: 10.4064/fm-162-1-1-36

Streszczenie

Defining the complexity of a green pattern exhibited by an interval map, we give the best bounds of the topological entropy of a pattern with a given complexity. Moreover, we show that the topological entropy attains its strict minimum on the set of patterns with fixed eccentricity m/n at a unimodal X-minimal case. Using a different method, the last result was independently proved in[11].

Autorzy

  • Jozef BobokKM FSv ČVUT, Thákurova 7, 166 29 Praha 6, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek